On a Cebysev-type functional and Gruss-like bounds

Full text for this resource is not available from the Research Repository.

Cerone, Pietro (2006) On a Cebysev-type functional and Gruss-like bounds. Mathematical Inequalities and Applications, 9 (1). pp. 87-102. ISSN 1331-4343

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2914
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID11894. cebysev-type functional, gruss-like bounds
Citations in Scopus 10 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login